One additive problem
Matematičeskie zametki, Tome 46 (1989) no. 4, pp. 25-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_4_a3,
author = {B. V. Levin and N. M. Timofeev},
title = {One additive problem},
journal = {Matemati\v{c}eskie zametki},
pages = {25--33},
year = {1989},
volume = {46},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a3/}
}
B. V. Levin; N. M. Timofeev. One additive problem. Matematičeskie zametki, Tome 46 (1989) no. 4, pp. 25-33. http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a3/